Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Commutative $ {\rm QF}-1$ rings


Author: Claus Michael Ringel
Journal: Proc. Amer. Math. Soc. 42 (1974), 365-368
MSC: Primary 16A36
MathSciNet review: 0344283
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If R is a commutative artinian ring, then it is known that every faithful R-module is balanced (i.e. has the double centralizer property) if and only if R is a quasi-Frobenius ring. In this note it is shown that the assumption on R to be artinian can be replaced by the weaker condition that R is noetherian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A36

Retrieve articles in all journals with MSC: 16A36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0344283-X
PII: S 0002-9939(1974)0344283-X
Article copyright: © Copyright 1974 American Mathematical Society